# SDR YENA2022092300950

- Difficulty date: September 20, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 07390
- Aircraft time: 20,631 hours, 6,712 cycles
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Solenoid Valve
- Part number: AA106000
- Part serial: TFA377
- Condition: Failed
- Location: 720001-01-001-Lh
- Part time: 20,646 hours, 6,716 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#70, FLL-BOS. ' ENG 1: EGT OVERTEMP ON START AUTO SHUTDOWN; PFR SHOWS ENG 1 FAIL/ENG 1 START FAULT. PER TSM TASK 73-00-00-810-882-A FOUND HPC STAGE 10 BLEED VALVE SOLENOID (4023KS) AND HPC STAGE 7C BLEED VALVE AT FAULT. REMOVED AND REPLACED HPC STAGE 10 VALVE SOLENOID PER AMM 75-32-53 OPS AND LEAK CHECK GOOD. '
